MathSciNet Relay Station
MathSciNet bibliographic data
MR37044 (12,205b) 53.0X
Samelson, Hans On Chern's invariant for Riemannian $4$-manifolds. Proc. Amer. Math. Soc. 1, (1950). 415–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement